# SDR AALA20140110010

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 106,623 hours, 17,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M735
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE FIRST CLASS SEAT & OVERHEAD EMERGENCY LIGHTS FAILED TEST.  REPLACED POWER SUPPLY M735 FOR THE LT SIDE FIRST CLASS SEATS & OVERHEAD EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
